# SDR USAA2011051091827

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,864 hours, 18,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725148400000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - CORROSION ON LOWER LEFT WING FUEL ACCESS DOOR NR 540EB BETWEEN RIB 10 TO RIB 11.  REPLACED LOWER LEFT WING FUEL ACCESS DOOR NR 540EB BETWEEN RIB 10 TO RIB 11 IAW A319 AMM 57-27-11-400-001.
